Since a 2nd CABG 3 months ago I have been having a pin and needle-like left arm pain. It occurs mostly with a backward left tilt of my neck but also right after eating. The pain is often accompanied by a hot flush through my throat and mouth although my body temp. is always normal. After my first CABG 5 yrs agoI also experienced a similar shoulder pain but MRI revealed nothing and it subsided. This time its been almost 2 months with no relief. A neurologist recommended Neurontin but with little success. Cardiologists say all seems to be OK and think it may be a side effect of the OH surgery but no one can make a definite diagnosis. I am worried about the duration of the pain and particularly the after swallowing induction. I would appreciate your comments/diagnosis and those of anyone else with a similar pain. My 2nd OHS was a quintiple bypass involving the relacement of my LIMA graft (occluded after an unsuccessful stent procedure) with my RIMA to the LAD.
Has anyone suggested going to see a Chiropractor?
Many people do not believe in the technique...I was one of them,
but now I live by my Chiro. I had the same thing
going on...3yrs of physical therapy and I had to go with
my last resort, a chiropractor...I will never refer to
them as "quacks" ever again. They can produce miracles.
I had Fluoroquinolone Toxicity Syndrome, or in simpler terms: ADR to a fluoroquinolone antibiotic, Avelox. Two better known ones are Cipro and levaquin. If you have taken any of these recently before your shoulder neuropathy and pain, you should consider these antibiotics as a possible source of your problems. When you say it is worse "after eating" and you describe this condition as cycle-like, these are FTS symptoms. Neuropathy is also a symptom. These antibiotics have a very high ADR %; higher than what is advertised on the label (2%).
There have been black box warnings added to the labels of these antibiotics last year regarding tendon ruptures and ligament and joint pain. The tests usually come back negative. The med. community doesn't look for this sort of problem; they just don't acknowledge it. Check out these websites:
When they tell you nothing is wrong and that you're crazy, then you'd better start researching it on your own.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.